NEW SERIES OF 3D-LATTICE INTEGRABLE MODELS

Vladimir V. Mangazeev, Sergey SERGEEV, Yu G. Stroganov

    Research output: Contribution to journalArticle

    Abstract

    In this paper we present a new series of three-dimensional integrable lattice models with N colors. The case N=2 generalizes the elliptic model of Ref. 8. The weight functions of the models satisfy modified tetrahedron equations with N states and give a commuting family of two-layer transfer matrices. The dependence on the spectral parameters corresponds to the static limit of the modified tetrahedron equations, and weights are parametrized in terms of elliptic functions. The models contain two free parameters: elliptic modulus and additional parameter η. Also, we briefly discuss symmetry properties of weight functions of the models.
    Original languageEnglish
    Pages (from-to)5517-5530
    JournalInternational Journal of Modern Physics A
    Volume9
    Issue number31
    DOIs
    Publication statusPublished - 20 Dec 1994

    Cite this